MAUDE Adverse Event Report: TYBER MEDICAL CANNULATED SCREW SYSTEM +; 7.5MM TI CANN SCREW + FT - 95MM

TYBER MEDICAL CANNULATED SCREW SYSTEM +; 7.5MM TI CANN SCREW + FT - 95MM
Model Number 04.355.895
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was investigated with the information provided.No lot information was provided; therefore a device history record review for lot-related nonconformities could not be performed.An evaluation could not be performed, as the device was not returned for evaluation.Images were provided that confirmed the event of the screw head broken off of the shaft.Without further information or the physical device for evaluation, the root cause cannot be established.Further investigations will be performed should the device be made available for return or additional information become available.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 7.5 css+ screw broke when inserting it into the bone.Very little resistance needed to break the head off.Surgery was delayed for 30 minutes.No patient consequences.

Brand Name
CANNULATED SCREW SYSTEM +
Common Device Name
7.5MM TI CANN SCREW + FT - 95MM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key24959133
Report Number3012966183-2026-00003
Device Sequence Number16002274
Product Code HWC
UDI-Device Identifier00810040681219
UDI-Public00810040681219
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K252901
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.355.895
Device Lot Number21182AD93
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown